# SDR DALA2018043002961

- Difficulty date: April 29, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR LOWER SILL UPPER SURFACE, HAT CHANNEL HAS CORROSION ON UPPER AND LOWER SURFACE AROUND FASTENER HOLES, STA 1667, MARKED. REMOVED AND REPLACED CORRODED HAT CHANNEL AT BS 1667 RBL 70 IAW SRM 51-40-02, PARA 4&7, DWG 146N8722 REV B.  FOUND THE BRACKET OUT OF LIMITS IAW SRM 53-60-15, DETAIL VIII.
